# SDR CALA0800051

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 655073333
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/W UPPER PRESSURE BULKHEAD SUPPORT STIFFENER CRACKED JUST ABOVE GEAR UP LATCH AT STATION 706.  REMOVED CRACKED AREA, FABRICATED FILLER AND DOUBLER AND INSTALLED PER SRM 51-70-11.
